# SDR RAIA00408025

- Difficulty date: August 24, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 13,809 hours, 3,757 cycles
- Engine: Allsn AE3007A
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: HG2010AC02
- Part serial: 00111831
- Condition: Inoperative
- Location: Cockpit
- Part time: 2,783 hours, 1,728 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

F/O ATTITUDE HEADING ERROR. MAINTENANCE REMOVED AND REPLACED AHRS.
